# SDR MASA2014073002278

- Difficulty date: July 30, 2014
- Submitted: August 2, 2014
- Operation: Air carrier
- Aircraft: N906FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15006
- Aircraft time: 28,147 hours, 22,731 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Unknown
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER EXIT SIGN 14DF 1 BULB OUT.  MAINTENANCE COULD NOT DUPLICATE.
